Couldn't find what you looking for?

TRY OUR SEARCH!

My wife if of Age 32, suspected of Typhoid, and dr. advised to take Ciproxin 500mg twice a day, but after taking just 3 tablets she is complaining a sever itching in her blood and whole body. but there is no spot of any allergy is showing on her body.

Please advise what should we do to release her itching?

Thanks

Loading...

I’m not quite sure what do you mean when you say “itching in blood”, but antibiotics like Ciproxin that your wife is taking very often do cause allergic reaction in form of skin rash that goes away as soon as person stops taking the medicine. How does this “itching” look like? To make things worse, in some cases of Typhoid, one of the symptoms of the disease is rash that would go away when antibiotics start to have effect. If it’s possible, best thing would be to ask a doctor because he will know what is causing this. Hope she gets better soon.
Reply

Loading...